# SDR AALA2018082209039

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 82,240 hours, 12,049 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: J540AI1600
- Part serial: 00120052
- Condition: Defective
- Location: Lt Lavatory
- Part time: 65,999 hours, 9,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LAVATORY TANK LEVEL WENT TO 100% ON AFTER TAKEOFF, LEFT SIDE SYSTEM SHUTDOWN, FLUID IN BOWLS SPILLED OUT.  DECLARED AN EMERGENCY, AND RETURNED TO FIELD.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED LEFT WASTE LEVEL TRANSMITTER IAW AMM 33-31-11-400-801A. OPS CHECKED GOOD. REPLACED TOILET AND PERFORMED A VACCUM CHECK IAW AMM 38-31-00-790-801A. LEAK AND VACUUM TEST GOOD.
